×

zbMATH — the first resource for mathematics

Caracteres et représentations des produits tensoriels de \(C^ *\)- algèbres. (French) Zbl 0134.32205

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] J. DIXMIER , Les algèbres d’opérateurs dans l’espace hilbertien (Cahiers scientifiques, fasc. 25, Gauthier-Villars, Paris, 1957 ). Zbl 0088.32304 · Zbl 0088.32304
[2] J. DIXMIER , Dual et quasi-dual d’une algèbre de Banach involutive (Trans. Amer. Math. Soc., t. 104, 1962 , p. 278-283). Zbl 0112.07302 · Zbl 0112.07302
[3] J. DIXMIER , Traces sur les C*-algèbres (Ann. Inst. Fourier, t. 13, 1963 , p. 219-262). Numdam | Zbl 0118.11303 · Zbl 0118.11303
[4] J. A. ERNEST , A decomposition theory for unitary representations of locally compact groups (Trans. Amer. Math. Soc., t. 104, 1962 , p. 252-277). Zbl 0112.07403 · Zbl 0112.07403
[5] J. GLIMM , Type I C*-algebras (Ann. Math., t. 73, 1961 , p. 572-612). Zbl 0152.33002 · Zbl 0152.33002
[6] A. GUICHARDET , Caractères des algèbres de Banach involutives (Ann. Inst. Fourier, t. 13, 1963 , p. 1-81). Numdam | Zbl 0124.07003 · Zbl 0124.07003
[7] A. GUICHARDET , Utilisation des sous-groupes distingués ouverts dans l’étude des représentations unitaires des groupes localement compacts (Comp. Math., sous presse). Numdam | Zbl 0134.32302 · Zbl 0134.32302
[8] G. W. MACKEY , Borel structures in groups and their duals (Trans. Amer. Math. Soc., t. 85, 1957 , p. 134-165). Zbl 0082.11201 · Zbl 0082.11201
[9] F. J. MURRAY et J. VON NEUMANN , On rings of operators (Ann. Math., t. 37, 1936 , p. 116-229). Zbl 0014.16101 | JFM 62.0449.03 · Zbl 0014.16101
[10] M. NAKAMURA , On the direct product of finite factors (Tohôku Math. J., t. 6, 1954 , p. 205-207). Article | Zbl 0057.34303 · Zbl 0057.34303
[11] O. TAKENOUCHI , Sur une classe de fonctions continues de type positif sur un groupe localement compact (Math. J. Okayama Univ., t. 4, 1955 , p. 143-173). Zbl 0064.11102 · Zbl 0064.11102
[12] A. WULFSOHN , Produit tensoriel de C*-algèbres (Bull. Sc. math., t. 87, 1963 , p. 13-27). Zbl 0146.12001 · Zbl 0146.12001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.